Journal Article

Robust control system design for polytopic stable LPV systems

Wei Xie, Yuji Kamiya and Toshio Eisaka

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 2, pages 201-216
Published in print June 2003 | ISSN: 0265-0754
Published online June 2003 | e-ISSN: 1471-6887 | DOI:
Robust control system design for polytopic stable LPV systems

Show Summary Details


We investigate robust control system design for polytopic stable linear parameter‐varying (LPV) plants using prior and non‐real‐time knowledge of the parameter. A gain‐scheduled framework and robust model matching (RMM) strategy are combined to develop controllers. First, a self‐scheduled H‐infinity method is applied to design a nominal controller using a known parameter. Then a robust compensator is added in order to reduce the influence of parameter perturbation due to the real parameter's deviation from the nominal parameter. Thus, a RMM design method that is a practical approach to the design of attachable robust compensators for the linear time‐invariant plant, is extended in application to the LPV plant. Finally, robust stability of the overall system for possible parameter trajectories is confirmed. A design example and simulation results are presented in order to demonstrate the proposed method.

Keywords: robust control; gain‐scheduled control; linear parameter‐varying system; polytopic system; linear time‐varying system; linear matrix inequalities

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.